Finite-Time H∞ Filtering for T-S Fuzzy Discrete-Time Systems with Time-Varying Delay and Norm-Bounded Uncertainties

Full text for this resource is not available from the Research Repository.

Zhang, Z, Zhang, Z, Zhang, H, Shi, Peng ORCID: 0000-0003-2668-7616 and Karimi, HR (2015) Finite-Time H∞ Filtering for T-S Fuzzy Discrete-Time Systems with Time-Varying Delay and Norm-Bounded Uncertainties. IEEE Transactions on Fuzzy Systems, 23 (6). 2427 - 2434. ISSN 1063-6706

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/30594
Edition December 2015
DOI https://doi.org/10.1109/TFUZZ.2015.2394380
Official URL http://ieeexplore.ieee.org/xpl/articleDetails.jsp?...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords H-infinity; Takagi–Sugeno fuzzy systems; finite-time H ∞ filtering
Citations in Scopus 58 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login